# SDR SWAA2021100512727

- Difficulty date: August 28, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 55,430 hours, 36,644 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Brace
- Condition: Corroded
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FITTING DRAG BRACE RH O/B FWD AT VERTICAL STABILIZER ; 2021-393032 / [01] TOOK MEASURE OF CORROSION ARE : L:0.601 INCH ; W:0.429 INCH ; D:0.041 INCH LOC. ON FITTING DRAG BRACE RH O/B FWD AT VERTICAL STABILIZER ; TOOL USED SOLAR POWER CALIPER P/N:500-464; S/N:15331936; DUE DATE:05-OCT-21; [02] EVALUATED CORROSION ON FITTING DRAG BRACE RH O/B FWD LOC AT VERTICAL STABILIZER AND NO FOUND ALLOWABLE DAMAGE LIMITS ON B-737-700 SRM; FITTING MUST BE REPLACED; [03] COMPLETE STEP 1 & 2; [04] DRILLED HOLES ON NEW FTTING DRAG BRACE RH O/B FWD LOC AT VERTICAL STABILIZER IAW B-737-700 SRM 51-40-05; [05] APPLIED PROTECTIVE TREATMENT ON OPEN HOLES OF THE NEW FTTING DRAG BRACE RH O/B FWD LOC AT VERTICAL STABILIZER IAW B-737-700 SRM 51-20-01; [06] STEP 4 CERTIFIED AS RII.; [07] STEP 5 CERTIFIED.; [08] OK TO INSTALL NEW FITTING DRAG BRACE AND FASTENERS LOC. RH O/B FWD LOC AT VERTICAL STABILIZER; [09] OK TO INSTALL GRANTED IN STEP 8 RII ACCOMPLISHED; [10] REFER TO FAULT TTG8Q006B4MQ WHERE EA 21-153-02670 WAS ADDED AS A SUBTASK.; [11] REFER TO FAULT TTG8Q006B4MQ WHERE EA 21-153-02670 WAS ADDED AS A SUBTASK.
